# SDR HALA2010072400328

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 505 hours, 113 cycles
- Engine: Rroyce RB211*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Pitch Fault
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB, ECAM MESSAGE FLT CONTROL SEC 2 PITCH FAULT AFTER ENGINE START.  COMPLIED WITH FCSC OPS TEST IAW AMM 27-94-00-710-801, OPS TEST OK, NO FAULT NOTED. OK FOR SERVICE.
